<< Previous Issue Kyungpook Mathematical Journal (Vol. 5, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1963 Vol. 5, No. 2, 23—50
 Original Articles 
Notes on the lattice of congruence relations on a lattice
Tae Ho Choe
Kyungpook Mathematical Journal 1963 Vol. 5, No. 2, 23—33
Note on infinitesimal transformation in normal contact space

Jae Koo Ahn

Kyungpook Mathematical Journal 1963 Vol. 5, No. 2, 35—46
On the completeness of uniform spaces

Youngshik Chang

Kyungpook Mathematical Journal 1963 Vol. 5, No. 2, 47—50

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd